The nurse is teaching a client started on a potassium wasting diuretic and a potassium supplement the symptoms of too much or too little potassium. Indicate below if the symptoms are for hyper or hypo
Pharmacology Exam 2 (Dallas University) Proctored Exam
55 questions · Page 2 of 3
Pharmacology Exam 2 (Dallas University) Proctored Exam is a nursing-school practice exam with 55 questions. It is written for nursing students preparing for this course exam and for NCLEX-style review. Every question has its own page showing the full stem, all answer options, the correct answer, and a written rationale explaining why each option is right or wrong.
Topics covered on this page: Pharmacology Exam 2 (Dallas University) Proctored Exam.
Practice resources for this exam
Study this exam in Review mode (questions and rationales together), Tutor mode (instant feedback per question), or Exam mode (timed). You can also browse the full exam library.
Start Practice ExamQuestions 26–50 of 55
The nurse is teaching a client about levothyroxine. What information should be included? Select all that apply.
Phenobarbital can be used for which indications? Select all that apply
Which of the following clients would most likely be prescribed bethanechol for their symptoms?
A client is currently taking lithium carbonate. The nurse should include which teaching?
Which statements should be included when teaching a client about potential side effects of oxybutynin?
The nurse prepares to administer benztropine to a client knowing that it can be used to treat which diagnoses? Select all that apply.
Which of the following questions is the priority to ask a client who has a prescription for amitriptyline?
The nurse receives an order for atropine 1 mg IV x1 for a client. The nurse would administer the drug for which indication:
The nurse is teaching a client on a new medication for treatment of DMII. The nurse teaches to monitor the blood glucose after taking the drug. since it stimulates the release of insulin from the panc
A client with benign prostatic hyperplasia (BPH) is prescribed tamsulosin. Which statement by the client indicates correct understanding of how this medication will help relieve symptoms?
What therapeutic effects are expected with cholinergic agonists? Select all that apply.
What is the correct teaching for each item below in relation to taking glucocorticoids in high doses or as long term therapy? Glucose dropdown Bone dropdown GI Tract dropdown
The nurse is caring for a client with hypocalcemia. The nurse expects that in addition to calcium supplements, the physician will order:
A client receiving regular insulin is found unresponsive with a blood glucose of 30mg/dL. What is the nurse's priority action?
What is a priority teaching point when discharging a client who will be taking newly prescribed baclofen?
The nurse is reviewing the lab values for a client taking Clozaril (clozapine). Which of the following lab values would the nurse recognize as being caused by this medication? Select your answer by cl
A client is prescribed levetiracetam. The nurse should include which statement in the education regarding this medication?
Match the IV fluid types to their action in the body. Use each response once only. Prompts Possible Answers Large molecules stay in intravascular space dropdown Draws fluid out of swollen cells dropdo
A client with COPD has been prescribed acetylcysteine via nebulizer and ipratropium inhaler. The nurse teaches that the ipratropium works by dropdown and the acetylcysteine dropdown
The HCP places a new prescription for octreotide for a client. Which indication would the nurse note in the medical record prior to administering the medication? Select all that apply
The client has been taking glucocorticoids for three months now. What clinical manifestation indicates the client may be experiencing adverse effects from long term therapy? Select all that apply.
A mother, concerned that her 5-year-old child is not growing tall enough, wants a growth hormone prescribed. What is an appropriate response by the nurse?
A nurse is caring for a client who is taking diazepam 10 mg PO three times daily. When the nurse enters the room, the client is unarousable and the vital signs are: BP 92/47 RR 7 Sp02 90% HR 72 Which
A client prescribed levothyroxine presents to the emergency center complaining of diaphoresis, new onset tremor, and anxiety. Vital signs are listed below. What adverse effect of levothyroxine does th